Display Settings:

Format

Send to:

Choose Destination
Heart Lung. 2014 Mar-Apr;43(2):120-3. doi: 10.1016/j.hrtlng.2013.11.007. Epub 2013 Dec 19.

Pulmonary toxicity associated with the use of lenalidomide: case report of late-onset acute respiratory distress syndrome and literature review.

Author information

  • 1Service de Pneumologie et Explorations Fonctionnelles Respiratoires, CHRU de Tours, France. Electronic address: karoun@orange.fr.
  • 2Service de Médecine Interne, CHRU de Tours, France.
  • 3Service d'Hématologie et Thérapie Cellulaire, CHRU de Tours, France.
  • 4Service de Pneumologie et Explorations Fonctionnelles Respiratoires, CHRU de Tours, France.
  • 5Service de Réanimation Polyvalente, CHRU de Tours, France.
  • 6Service de Pharmacologie Clinique Centre Régional de Pharmacovigilance, CHRU de Tours, France.

Abstract

Lenalidomide is an immunomodulating drug structurally similar to thalidomide. It is indicated for patients with relapsing or refractory multiple myeloma in combination with dexamethasone, and for patients with myelodysplastic syndromes associated with a deletion 5q cytogenetic abnormality. It is also used to treat other myelodysplastic syndromes such as myelofibrosis and lymphoma. We report a case of organizing pneumonia leading to acute respiratory distress syndrome (ARDS) after long-term administration of lenalidomide, along with a review of the literature.

Copyright © 2014 Elsevier Inc. All rights reserved.

KEYWORDS:

ARDS; Drug toxicity; Lenalidomide

PMID:
24360614
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk